# SDR 69932

- Difficulty date: March 23, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 20,370 hours, 29,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT WALK AROUND INSPECTION, CREW NOTICED 6F EMERGENCY DOOR EXTERIOR HANDLE POPPED OUT.  MAINTENANCE RESECURED DOOR WITH NO FURTHER INCIDENT.  THEREFORE NO PARTS WERE USED.
